# SDR USAA2010090891962

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 35,478 hours, 15,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 927 - BOS - EEL - SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 9 LEFT IS NOT ILLUMINATING.  MAINTENANCE FOUND CONNECTOR DISCONNECTED.  RECONNECTED, OPERATIONAL CHECK GOOD.
